Skip to main content
Log in

Stochastic generalized porous media equations with Lévy jump

  • Published:
Acta Mathematica Sinica, English Series Aims and scope Submit manuscript

Abstract

In this paper, we first prove the existence and uniqueness of a general stochastic differential equation in finite dimension, then extend the result to the infinite dimension by the classical Galerkin method. As an application, we prove the existence and uniqueness of the generalized stochastic porous medium equation perturbed by Lévy process.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Da Prato, G., Röckner, M., Rozovskii, B. L., et al.: Strong solutions of stochastic generalized Porus media equations: existence, uniqueness, and ergodicity. Commnications in Partial Differential Equations, 31, 277–291 (2006)

    Article  MATH  Google Scholar 

  2. Aronson, D. C.: The Porous Medium Equation, Lecture Notes Math. Vol. 1224, Springer, Berlin, 1986, 1–46

    Google Scholar 

  3. Da Prato, G., Röckner, M.: Weak solutions to stochastic Porus media equations. J. Evolution Equ., 4, 249–271 (2004)

    MATH  Google Scholar 

  4. Da Prato, G., Röckner, M.: Invariant measures for a stochastic porous media equation. In: (H. Kunita, Y. Takanashi, S. Watanabe, Eds.) Stochastic Analysis and Related Topics, Advanced in Pure Math. Vol. 41, Math. Soc. Japan, 2004, 13–29

  5. Da Prato, G., Zabczyk, J.: Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, 1992

    Book  MATH  Google Scholar 

  6. Ren, J., Röckner, M., Wang, F. Y.: Stochastic generalized porous meadia and fast diffusion equation. J. Diff. Equ., 238, 118–152 (2007)

    Article  MATH  Google Scholar 

  7. Bogachev, V. I., Da Prato, G., Röckner, M.: Invariant measures of stochastic generalized porous medium equations. Dolk. Math., 396, 7–11 (2004)

    Google Scholar 

  8. Kim, J. U.: On the stochastic porous medium equation. J. Diff. Equ., 206, 163–194 (2006)

    Article  Google Scholar 

  9. Röckner, M.: Introduction to Stochastic Partial Differential Equation, Purdue University, Fall 2005 and Spring 2006, Version: April 26, 2007

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Guo Li Zhou.

Additional information

Supported by National Nature Science Foundation of China (Grant Nos. 10671212, 90820302) and Fundamental Research Funds for the Central Universities (Grant No. CDJRC10100011)

Rights and permissions

Reprints and permissions

About this article

Cite this article

Zhou, G.L., Hou, Z.T. Stochastic generalized porous media equations with Lévy jump. Acta. Math. Sin.-English Ser. 27, 1671–1696 (2011). https://doi.org/10.1007/s10114-011-9194-8

Download citation

  • Received:

  • Revised:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s10114-011-9194-8

Keywords

MR(2000) Subject Classification

Navigation